You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Shorter Notes: Better Bounds for Periodic Solutions of Differential Equations in Banach Spaces
Stavros N. Busenberg, David C. Fisher and Mario Martelli
Proceedings of the American Mathematical Society
Vol. 98, No. 2 (Oct., 1986), pp. 376-378
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2045716
Page Count: 3
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Let f be Lipschitz with constant L in a Banach space and let x(t) be a P-periodic solution of x'(t) = f(x(t)). We show that P ≥ 6/L. An example is given with P = 2π/L, so the bound is nearly strict. We also give a short proof that P ≥ 2π/L in a Hilbert space.
Proceedings of the American Mathematical Society © 1986 American Mathematical Society